@article{(Open Science Index):https://publications.waset.org/pdf/7822,
	  title     = {The Pell Equation x2 − Py2 = Q},
	  author    = {Ahmet Tekcan and  Arzu Özkoç and  Canan Kocapınar and  Hatice Alkan},
	  country	= {},
	  institution	= {},
	  abstract     = {Let p be a prime number such that p ≡ 1(mod 4), say
p = 1+4k for a positive integer k. Let P = 2k + 1 and Q = k2.
In this paper, we consider the integer solutions of the Pell equation
x2-Py2 = Q over Z and also over finite fields Fp. Also we deduce
some relations on the integer solutions (xn, yn) of it.},
	    journal   = {International Journal of Physical and Mathematical Sciences},
	  volume    = {4},
	  number    = {7},
	  year      = {2010},
	  pages     = {795 - 798},
	  ee        = {https://publications.waset.org/pdf/7822},
	  url   	= {https://publications.waset.org/vol/43},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 43, 2010},
	}